标题:Sums of Fourier coefficients related to Hecke eigencusp forms
作者:Lu, Guangshi;Tang, Hengcai
作者机构:[Lü, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Tang, H] School of Mathematics and Information Sciences, Henan Un 更多
通讯作者:Tang, HC
通讯作者地址:[Tang, HC]Henan Univ, Sch Math & Informat Sci, Kaifeng 475004, Henan, Peoples R China.
来源:The Ramanujan journal
出版年:2015
卷:37
期:2
页码:309-327
DOI:10.1007/s11139-014-9581-8
关键词:Cusp form;Automorphic L-function;Rankin-Selberg L-function
摘要:Let be a Hecke eigencusp form for and the corresponding automorphic -function associated to . Define to be the th normalized Fourier coefficient of . In this paper, we are interested in the oscillations of as takes sparse integral values. By the prime number theorem of Rankin-Selberg -functions, and various estimates concerning the mean value of coefficients of automorphic -functions, the formula
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84928897562&doi=10.1007%2fs11139-014-9581-8&partnerID=40&md5=c11576e09adecabead1f7d56d10998cd
TOP